MathSciNet Relay Station
MathSciNet bibliographic data
MR1745013 (2001a:35188) 35R35 (35B65)
Caffarelli, Luis A.; Karp, Lavi; Shahgholian, Henrik Regularity of a free boundary with application to the Pompeiu problem. Ann. of Math. (2) 151 (2000), no. 1, 269–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement